# SDR TI1R001437

- Difficulty date: April 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N911GF
- Make and model: Snias AS350B2
- Aircraft serial: 3140
- Engine: Tmeca ARRIEL1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Liner
- Part number: 432B124
- Condition: Damaged
- Location: Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE LINING - LININGS WORN TO LIMITS.  REMOVED AND REPLACED.
